Long time lurker here, but a new member. Hoping someone can help me with a problem that has developed.
Ive been on testogel for some years, until i switched to Testestoron Enanthate IM shots a couple months ago. 2 weeks ago i read about sub q injections, and thought that would be perfect for me, as Im no fond of needles tbh.
So off I went and got 26g insulin needles. Took the first shot in my left lovehandle, 0.3 ml (250mg/ml Enanthate). Wow, what a difference, i thought. So easy! Everything was fine and dandy until the next day, when I started to get a lump and redness on the injection site. It started hurting too. The lump grew really big, and the redness even bigger. So i thought i just got unlucky, and 5 days later i took another sub q shot, in my belly, 0.3ml. About 2 inches from my navel, left side. After a day the excact same thing happened.
So now, more than a week later, I have a big lump, about 2 inches long and half an inch wide under my skin on my left handle. Its kinda flat, and rubbery. Its still redness left, but doesnt hurt so much anymore. The one on my belly is the same, but its a bit smaller.
So i wonder what happened? I went to the doctor today, and he said its not a big problem, but told me to stay out off sub q injections from now on (i didnt ask him first).
Do you think my lumps will go away? And why did I develop this problem, as i can see that it works great for others?
Any help would be appreciated! Thanks